MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. SAFIRE¿ BI-DIRECTIONAL ABLATION CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER

ST. JUDE MEDICAL, INC. SAFIRE¿ BI-DIRECTIONAL ABLATION CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 402807
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
During the atrioventricular nodal reentrant tachycardia (avnrt) procedure, signal issues resulted in a procedural delay.When the catheter was inserted into the patient, noise was noted on the distal electrode and was present on both the ensite system and the non-abbott system (ge recording system).The cable was replaced but the issue was not resolved.The catheter was replaced with another safire bi-directional ablation catheter, but the issue persisted.The second catheter was replaced with a tacticath se ablation catheter which resolved the issue.The procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One 4mm tip, medium sweep, safire ablation catheter was received for evaluation.The results of the investigation concluded that electrodes 1-2 met specifications of acceptable resistance values with no open or short circuits detected.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported noise remains unknown.

Brand Name
SAFIRE¿ BI-DIRECTIONAL ABLATION CATHETER
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key19225969
Report Number2182269-2024-00013
Device Sequence Number20950824
Product Code LPB
UDI-Device Identifier05414734205986
UDI-Public(01)05414734205986(10)8745461(17)251031
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P960016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model Number402807
Device Lot Number8745461
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2024
Supplement Date Received by Manufacturer05/31/2024
Initial Report FDA Received Date05/01/2024
Supplement Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SAFIRE¿ BI-DIRECTIONAL ABLATION CATHETER
Patient SexUnknown